MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT35022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was indicated on a non complaint product replacement form that a resolute integrity rx coronary, drug eluting stent was unable to cross and when removed had damaged struts.The lesion was pre-dilated.It was a calcified and tortuous mid rca.No patient injury is reported.
 
Additional Manufacturer Narrative
The target lesion was severely calcified and severely tortuous.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated with a 1.25x10mm sprinter balloon and 2.75x20mm nc euphora balloon.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that one of the stent struts was raised when inspected on removal.The lesion was then stented with a 2.75x18mm resolute integrity stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8694924
Report Number9612164-2019-02314
Device Sequence Number1832041
Product Code NIQ
UDI-Device Identifier00643169037137
UDI-Public00643169037137
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2020
Device Catalogue NumberRSINT35022UX
Device Lot Number0009494718
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR